# SDR R61A201712301015

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 1,207 hours, 841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING HANDLE ON DOOR 1R IS HARD TO MOVE. LUBRICATED R1 DOOR HANDLE REFERENCE AMM 52-41-22.
